On strictly ergodic models for commuting ergodic transformations
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, p. 73-92
@article{AIHPB_1989__25_1_73_0,
     author = {Rosenthal, A.},
     title = {On strictly ergodic models for commuting ergodic transformations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {1},
     year = {1989},
     pages = {73-92},
     zbl = {0662.28009},
     mrnumber = {995292},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_1_73_0}
}
Rosenthal, A. On strictly ergodic models for commuting ergodic transformations. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, pp. 73-92. http://www.numdam.org/item/AIHPB_1989__25_1_73_0/

[H-R] G. Hansel and J.P. Raoult, Ergodicity, uniformity and unique ergodicity, Indiana Univ. Math J., Vol. 23, 1974, pp. 221-237. | MR 318449 | Zbl 0275.28017

[J] R.I. Jewett, The prevalence of uniquely ergodic systems, J. Math. Mech., Vol. 19, 1970, pp. 717-729. | MR 252604 | Zbl 0192.40601

[K] W. Krieger, On unique ergodicity, Proc. Sixth Berkeley Symposium on Math. Stat. and Prob., 1970, pp. 327-346. | MR 393402 | Zbl 0262.28013

[W] B. Weiss, Strictly ergodic models for dynamical systems, Bulletin of the A.M.S., Vol. 13, Number 2, 1985, pp. 143-146. | MR 799798 | Zbl 0615.28012